| Catalog Number |
62422603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that automatrix shaft broke during use.The outcome of this event is unknown as of this mdr.
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Returned product was 1 flexshaft date code 0223 with coil deformation/weld failure causing the product to not function properly.Capa-2023 opened to address automatrix flexshaft assemblies breaking for product manufactured by sarasota since september 2022 (date code 0922) through present.Complaint is considered substantiated.There is no batch information provided in case and therefore dhr review and retain evaluation cannot be conducted.(nwv).